MathSciNet Relay Station
MathSciNet bibliographic data
MR1418589 35K57 (35B99 35Q80 92D25)
Küfner, Konrad Horst Wilhelm Invariant regions for quasilinear reaction-diffusion systems and applications to a two population model. NoDEA Nonlinear Differential Equations Appl. 3 (1996), no. 4, 421–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement